Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Migraines since childhood. Took pain medication for disc injury. Popping in the head. Reason?

I'm 51 female. I've had migrines since I was 12, but Menopause has slowed these headaches down. Yesterday I had one. It actually woke up with it. Neck and top of head pain. I took some Norco I have for my disc injury so I took this with over counter migraine meds. I put ice on my neck and was bec ridden. I woke up to a loud pop in my head and sill had the headache pain. i just interested to know you ever heard of this.
I've never had this with my other migraines. Thank you
Asked On : Thu, 2 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to Healthcare Magic.

Before diagnosing migraine. it is better to get evaluated for other causes of headache, specially high blood pressure. Try to find out factors which precipitate headache and prevent yourself from these precipitating factors.

In your case other causes of muscle spasm, which need evaluation are:
-Stress: Menopause, migraine and disc problem associated with increase stress.
-Cervical pain
-Bad posture during sleep

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor